# SDR IPXA12172938

- Difficulty date: April 8, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 12,918 hours, 7,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53613033212
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SV, MAIN CABIN FLOOR SUPPORT HAS COROSION AT FR13A TO FR 17 AT Y1959.  ACCOMPLISHED REPAIR ON MAIN CABIN FLOOR SUPPORT AT FR13A TO FR 17 AT Y1959 IAW EO A300-5310-46758-A, PARA 6A.
